# SDR ASAA2020011731880

- Difficulty date: January 15, 2020
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 23,932 hours, 7,664 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE LEFT FMC FAILURES FOLLOWED BY A DUAL FMC FAILURE. RESTORED BY CHECKLIST. GROUNDED - YES. SYS LOGGED PGRM FAULT ACCOMPLISHED TASK 34-61-807 . SYS OPS OK.
